# SDR IXXA20250709001

- Difficulty date: July 9, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N257AZ
- Make and model: Boeing 767-300
- Aircraft serial: 29605
- Aircraft time: 86,585 hours, 16,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33215
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN DEFECT FOUND BOTTOM EDGE OF FWD ROW OF FASTENERS STA 434 S11L AND S12L
